| Model Number |
H7493918930350 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event was estimated based on aware date as the event date was not provided.G4 premarket/510(k) # k113220, k163174.
Event or Problem Description
It was reported that a balloon issue occurred.The 3.50 x 30 mm emerge mr balloon was selected for use.During the procedure, the balloon deflation seemed slow.There were no patient complications.